# SDR ASOA05428

- Difficulty date: May 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4786 - DURING A GROUND INSPECTION IN ATL, A FORWARD OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN A FORWARD OVERWING EMERGENCY LIGHT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
